What could be the reason for experiencing sudden chills with high cholesterol and blood pressure?
User rating for this question
Sudden severe chills. No Flu no other illnesses. I have high cholesterol, high blood pressure, and I am a type II diabetic. All have been under control for several years. This has happened a couple of times in the last six months. I get chills from head to foot and they last for about 30 minutes. They start suddenly and begin to taper off after about twenty minutes.
Posted Wed, 25 Dec 2013 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Cause chils:Hypoglycemia,bladder infection,meds... Detailed Answer: Hi, I read your medical history carefully and hope I can help you. You are saying to have chills for the last six months without fever. You are mentioning to being treated for high cholesterol, high blood pressure, and for type 2 diabetes. I am glad to hear that you are keeping all your diseases under control. Now, coming to your main problem: chills without fever. In your case, it is caused by: - hypoglycemia: it commonly occurs in diabetics who are taking hypoglycemic drugs and following changed diet and lifestyle. So, I suggest to measure your blood sugar level when you experience chills and record it for reference. If it appears low (<70), then, you must talk to your doctor to change the dose of the current medications. Meanwhile, you should take something sweet to optimize your blood glucose. - Anemia: usually patients at your age and with such health problems are prone to anemia. So, I suggest to do a complete blood profile to identify/rule out as a diagnosis. If it exists, then, must start proper therapy. - bladder infection: at your age, when the prostate is enlarged, it is common for the bladder infection to occur. They are associated with chills without fever. So, I suggest to do an urine analysis and abdominal ultrasound for further evaluation. - medications you take to treat your diseases : could you please send in the drugs you are currently taking? Thank you! Dr.Alba Feel free to ask other questions you might have at the next follow up!
People also viewed
- Usage of maxima
- Blood pressure ok high cholesterol
- Side effect of allopathic medication
- Coughing alot and eyes hurt
- Usage of metrocream
- High cholesterol high blood pressure 90 150
- Whats worse high blood pressure or high cholesterol
- What causes sudden chills
- Usage of zytec
- Usage of lorady
- Do u clot alot during implantation
- I pee alot when i cough
- High cholesterol high blood pressure distended stomach
- Does cinnamon make u pee alot
- Pooping alot before period